# SDR DALA2021041602220

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SKIN CLIP @ STA 974. MARKED. NRC 030-0008:5331-2001/016 00357: REPAIRED FORMER / SKIN CLIP PER B717 SRM 53-00-06 FIGURE 201 REPAIR 2. (LP #1781097)
